I heard that when you ween yourself off Celexa, its like comming off heroine... the nausea, the sweats, the mojor mood swings, the violent behaviour... is this true?
It is not pleasant, but most persons, although there are a few, who come off of the Celexa do okay. Most likely, you will have what is known as the "Serotonin Flu" that is very much like the classic stomach flu, nausea, vomiting, maybe headache, dizziness, dry heaves, stomach pain, diarrhea, etc. I recommend to my clients, do not stop abruptly, but to taper down off the medication so as to minimize the occurence of this phenomena. So, please, before you do anything, talk with your medical provider to work out a suitable schedule of titiration downward with eventual discontinuation of the medicaiton so that you are spared having to experience this. Best wishes.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking trinessa for over a year now. Just recently, I have been experiencing nausea and?
Posted 27 Jun 2010 • 2 answers
Posted 18 Feb 2012 • 2 answers
Posted 9 Aug 2013 • 1 answer
Posted 4 Aug 2015 • 0 answers
Posted 12 Feb 2016 • 0 answers